# SDR RAIA990809

- Difficulty date: August 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N563HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41079
- Engine: Garrtt TPE33114
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 7,931 hours
- Stage of operation: CR
- Nature of condition: O, J
- Precautionary procedure: O

## Discrepancy

FLT 7515 - GRR - LEFT ENGINE SHUT DOWN BY ITS SELF.  MAINTENANCE REPLACED LEFT ENGINE.  (M)
